# SDR SWI2025F01651

- Difficulty date: June 3, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SIDE AFT LUG LANDING ON PIANO HINGE IS GOUGED.   (C-CHECK)  REMOVED PAX DOOR PIANO HINGE FUSELAGE SIDE IAW SRM 53-21-23-201-007-A01, AND INSTTALLED NEW PAX DOOR PIANO HINGE OF FUSELAGE SIDE IAW SRM 53-21-23-201-007-A01, SRM 51-42-21-001-001-A01, AND DWG SH670-31810 REV Y.  LEAK TESTED GOOD IAW AMM 21-31-00-910-801 (A02). COMPLIED WITH 51-900-1002-SKY.
